MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. FAN SPRAY KIT; Lavage, Jet

ZIMMER SURGICAL, INC. FAN SPRAY KIT; Lavage, Jet
Catalog Number 00515047501
Medical Device Problem Code Explosion (4006)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is being recorded under (b)(4).The device will be returned for analysis; an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that outside of surgery the battery pack for the pulsavac device exploded within its package.There was no patient involvement.Diligence is complete.

Brand Name
FAN SPRAY KIT
Common Device Name
Lavage, Jet
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24182927
Report Number0001526350-2026-00079
Device Sequence Number15842169
Product Code FQH
UDI-Device Identifier00889024375161
UDI-Public(01)00889024375161(17)280124(10)80702766
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00515047501
Device Lot Number80702766
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown